# SDR MALA040586

- Difficulty date: September 26, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N536XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2372
- Aircraft time: 9,139 hours, 8,995 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 521449
- Part serial: F97277550
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN SYS HYD HI TEMP LIGHT ILLUMINATED ON FLIGHT PERFORMED QRH, NOTIFIED DISPATCH AND MAINTENANCE CONTROL AND RETURNED TO MSP.  MAINTENANCE T/S AND SUSPECT NR 3 EDP P/N 521449, S/N OFF F9727550, S/N ON F1217006ACH, IAW AMM 29-10-17, 201 OPS AND LEAK CHECK GOOD.
